On the groups SL2(ℤ[x]) and SL2(k[x, y])

Grunewald F, Mennicke J, Vaserstein L (1994)
Israel Journal of Mathematics 86(1-3): 157-193.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Grunewald, Fritz; Mennicke, JensUniBi; Vaserstein, Leonid
Abstract / Bemerkung
This paper studies free quotients of the groups SL(2)(Z[x]) and SL(2)(k[x, y]), k a finite field. These quotients give information about the relation of the above groups to their subgroups generated by elementary or unipotent elements.
Erscheinungsjahr
1994
Zeitschriftentitel
Israel Journal of Mathematics
Band
86
Ausgabe
1-3
Seite(n)
157-193
ISSN
0021-2172
Page URI
https://pub.uni-bielefeld.de/record/1640324

Zitieren

Grunewald F, Mennicke J, Vaserstein L. On the groups SL2(ℤ[x]) and SL2(k[x, y]). Israel Journal of Mathematics. 1994;86(1-3):157-193.
Grunewald, F., Mennicke, J., & Vaserstein, L. (1994). On the groups SL2(ℤ[x]) and SL2(k[x, y]). Israel Journal of Mathematics, 86(1-3), 157-193. https://doi.org/10.1007/BF02773676
Grunewald, F., Mennicke, J., and Vaserstein, L. (1994). On the groups SL2(ℤ[x]) and SL2(k[x, y]). Israel Journal of Mathematics 86, 157-193.
Grunewald, F., Mennicke, J., & Vaserstein, L., 1994. On the groups SL2(ℤ[x]) and SL2(k[x, y]). Israel Journal of Mathematics, 86(1-3), p 157-193.
F. Grunewald, J. Mennicke, and L. Vaserstein, “On the groups SL2(ℤ[x]) and SL2(k[x, y])”, Israel Journal of Mathematics, vol. 86, 1994, pp. 157-193.
Grunewald, F., Mennicke, J., Vaserstein, L.: On the groups SL2(ℤ[x]) and SL2(k[x, y]). Israel Journal of Mathematics. 86, 157-193 (1994).
Grunewald, Fritz, Mennicke, Jens, and Vaserstein, Leonid. “On the groups SL2(ℤ[x]) and SL2(k[x, y])”. Israel Journal of Mathematics 86.1-3 (1994): 157-193.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar